# SDR AALA202207055589

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737
- Aircraft serial: 31077
- Aircraft time: 37,898 hours, 15,481 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D, A

## Discrepancy

AIRCRAFT WAS GROUNDED: DEPARTED AUS, AFTER LEVEL OFF AT 24000 FT, FOUND WE COULD NOT COOL THE CABIN SUFFICIENTLY AND RETURNED TO AUS. REMOVED AND REPLACED HIGH STAGE REGULATOR (AALA202207053810) PER JOB CARD 08L40036002. REMOVED AND REPLACED PRESSURE VALVE.
